# SDR YENA2024121601561

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 30,207 hours, 9,700 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#355, JFK-PLS. 'ALL 4 FLIGHT ATTENDANTS REPORT ODOR OUT OF 10,000 FT. DISSIPATED THEN CAME BACK ON THE GROUND - NO SMELL IN COCKPIT TILL ON THE GROUND. ( PACKS ); COMPLIED WITH INFO NOTICE 2017-T015K SECTION B2 IDENTIFIED ODOR FROM APU. LVL B ECS DECON ACCOMPLISHED PER TSM 05-50-00-810-831-A A/C IS OK FOR SVC PACKS RESTORED TO NORM MX4 UPDATED PLACARD REMOVED MCC NOTIFIED.'
